its been almost a month..........

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Regular Member

Date Joined Feb 2006
Total Posts : 42
   Posted 4/1/2006 9:50 PM (GMT -6)   
and I am still in a low. I have tried back on Lexapro, backed up the wellbutrin to get rid of unwanted agitation.... been taking my meds properly, but am still depressed. Nothing is working anymore.  I am just unhappy... unhappy with myself. I have to force myself to even take a bath. Everything is boring to me, nothing amuses me. I am sick to death of the thoughts and feelings of worthlessness. There are things that I wanna do to change unwanted circumstances around me.. but I dont have the drive to do them. So, I sit here stuck in this hole... this rut.
Sorry... just needed someone to listen to me.
"I doubt sometimes whether a quiet and unagitated life would have suited me--- yet, I sometimes long for it."   ~Byron

Ellie 1
Veteran Member

Date Joined Apr 2005
Total Posts : 1291
   Posted 4/2/2006 12:27 AM (GMT -6)   
I'm listening hon. You need to get back to your dr and make him listen too. I don't know how long you've been on the meds, it takes some time for them to actually take effect but if it's been a reasonable amount of time, i'd give that pdoc a call. You shouldn't still be feeling this way after a month IMO. You should at least be seeing some improvement I would think.
Take care and let us know how you're doing
Good judgement comes from experience and alot of that comes from bad judgement.

Regular Member

Date Joined Feb 2006
Total Posts : 152
   Posted 4/2/2006 9:17 AM (GMT -6)   
It sucks in this get well fast world of ours when we don't. Even the best anti-depressants often take over a month to work fully. However, if you aren't feeling *any* benefit, there is probably a problem. Have those two worked for you in the past? Are you on a stabilizer too? This IS NOT a suggestion, but when I've been depressed, and on an SSRI and a stabilizer, I quit taking the stabilizer for a few days. I felt better. Three weeks later I was hospitalized for mania. I pray you and your doc can find the right combination of medication to balance you life. Bipolar disorder- especially on the depressive side, can be really debilitating.

I'll add you to my prayers

Regular Member

Date Joined Feb 2006
Total Posts : 27
   Posted 4/2/2006 10:15 PM (GMT -6)   

Hi there.  I'm sorry you are feeling so down.  You have been very supportive of me when I come on here and so informative.  Obviously you know yourself and this disorder and these meds are not doing the trick right now.  Just remember you are not alone and you are a good person.  You supported me when I though I was losing my mind and that was so helpful.  The one thing  I find helpful when I'm feeling so miserable is to go outside and get some fresh air.  I don't go for a walk or anything I just breath in the fresh air.  Sometimes if I don't want to step outside I'll open the window and breath the fresh air even if it's cold while I'm lying in bed.  There is just something alive about it that often helps me perk up a bit, even if it's only for a few minutes.  I'll be thinking of you and I really wish I could help you.  I'm feeling a little crazy right now (maybe mania, or hypomania) and I wish I could help you as much as you helped me but unfortunately I'm not thinking clearly so if this is kinda garbled I'm sorry.  Take care and I wish the best for you!


Ashley C
Regular Member

Date Joined Mar 2006
Total Posts : 95
   Posted 4/3/2006 6:46 AM (GMT -6)   

I know how you feel! I haven't been on my meds for a month yet but they work and then they don't. My med (Lamictal) started working during the first week really good. I am now on day 11 and it is not working as well as it was. I feel like it has helped me alot compared to how I was feeling, but stress has triggered episodes. I agree with the others in recommending talking to your doc if you have been on meds for a while and they are not working. If your under a lot of stress lately, that may make things worse and dull the effect of your meds to some extent. I hope that you feel better and remember that you are not worthless!
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, October 25, 2016 11:05 PM (GMT -6)
There are a total of 2,712,110 posts in 299,059 threads.
View Active Threads

Who's Online
This forum has 153639 registered members. Please welcome our newest member, ediwowwow536.
281 Guest(s), 8 Registered Member(s) are currently online.  Details
Michael_T, wanttobeme, astroman, JoJoLA, Lymiemomster, ediwowwow536, alphhapointzerotwo, joavila92

Follow on Facebook  Follow on Twitter  Follow on Pinterest

©1996-2016 LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer